# SDR ASAA2021020133988

- Difficulty date: February 1, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 23,999 hours, 7,662 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD SHORT PERIOD (APPROX 1 MIN) FMC FAIL (VTK) ON CAPTAIN SIDE. IT CORRECTED ITSELF BEFORE ANY CHECKLIST WAS RUN. GROUNDED - YES. PERFORMED LEFT FMC RESET PER B737-900 FIM 34-61-00-810-836. BITE SHOWS "PRES LAT" FAULT. NO OTHER FAULTS LOGGED. SYS OPS NML.
